# SDR FDEA202102100325

- Difficulty date: February 10, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N103FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43544
- Aircraft time: 14,698 hours, 5,769 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

PDIS  103     05-50  7979     10FEB21  CAN  FACT  U  LOGPAGES:3216454  TWICE ON TAXI-OUT ,ONCE AT BEGINNING OF 20 MIN TAXI  OUT AND ONCE AS TAKING RUNWAY BUT BEFORE BEING  CLEARED FOR TAKE OFF . VERY STRONG ODOR OF BURNING  RUBBER OR PLASTIC NOTED ON FLIGHT DECK. REQUESTING  THROUGH INSPECTION OF ALL CARGO COMPARTMENTS TO  ENSURE FOR NO SMOKE/FUMES.   FACT 10FEB21 22:33   CAN U  INSPECTED ALL THE CARGOS AND E/E RACK COMPONENTS  ,NO FIRE AND NO SMOKE FOUND ,RAMP UNLOAD ALL THE  DG'S AS CREW REQUIRED,INSPECTED L&R ENG INLET AND  EXHAUST NO FOD AND NO DAMAGE FOUND PER AMM  72-32-00-6 & 78-11-00-6.PERFORMED PACK SYS TEST  WITH APU BLEED AIR PER AMM 21-51-00-5-3 &  21-22-00-0-3 ,ALL TEST NORMAL AND NO ABNORMAL  SMELLING.A/C OK FOR SVC.
